A case of cetuximab-induced radiation recall skin dermatitis and review of the literature.
Аннотация
Radiation recall presents as an acute inflammatory reaction triggered by systemic therapy, usually chemotherapy, and is typically limited to an area that was previously irradiated. Radiation recall reactions are generally self-limiting and most commonly occur in the skin. Many systemic agents have been described to elicit a radiation recall reaction, but the exact pathogenesis is largely unknown. Here, we describe the first reported case of radiation recall dermatitis following cetuximab. While cetuximab is associated with other skin reactions, oncologists should not exclude radiation recall dermatitis as a potential complication of cetuximab infusion in patients with prior radiation, and special attention should be paid to the pattern of skin changes both in terms of location and chronology.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.